Alert archive / Florida / Fire Weather Watches in 2006
Fire Weather Watch 39, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at May 19, 2006, 6:15 AM CDT for Walton County, Florida. It took effect at May 20, 2006, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 19, 2006, 6:15 AM CDT (11:15 UTC)
- In effect from
- May 20, 2006, 12:00 PM CDT
- Expired
- May 20, 2006, 8:33 AM CDT
- In force
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 2115 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at May 19, 3:42 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 19, 3:42 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
342 AM CDT FRI MAY 19 2006
.SHORT TERM (TODAY AND TONIGHT)...DEEP LAYER RIDGING REMAINS OVER
THE AREA. INCREASING SUBSIDENCE WILL RESULT IN MOSTLY CLEAR
CONDITIONS AND SLIGHTLY ABOVE SEASONABLE LEVELS. /29
&&
.LONG TERM (SATURDAY THROUGH THURSDAY)...A SURFACE TO 850 MB RIDGE
REMAINS OVER THE NORTHERN GULF THROUGH THURSDAY. THE OMEGA BLOCKING
UPPER PATTERN ACROSS THE CONUS BREAKS DOWN ON MONDAY WITH ENERGY IN
THE 500 MB TROF OVER THE EASTERN PACIFIC EJECTING INTO THE WESTERN
STATES...WEAKENING THE UPPER RIDGE OVER THE PLAINS. THE 500 MB LOW
OVER THE NORTHEAST STATES MEANWHILE MOVES INTO THE NORTHERN ATLANTIC
LEAVING A WEAKNESS BACK ACROSS THE SOUTHEAST STATES. DESPITE
THIS...LOW LEVEL RIDGING IS JUST TOO STRONG TO SUPPORT THE ADDITION
OF POPS TO THE FORECAST THROUGH MONDAY. A RESPITE MAY COME ON
TUESDAY THROUGH THURSDAY AS THE SURFACE-850 MB RIDGE GRADUALLY
WEAKENS ITS GRIP ON THE SOUTHEAST STATES AND A SHORTWAVE SYSTEM
AFFECTS THE AREA. WILL KEEP SMALL POPS IN FOR THESE DAYS DESPITE AN
OTHERWISE DUBIOUS CONVECTIVE POTENTIAL IN MODEL SOUNDINGS.
TEMPERATURES WILL BE WARM AND NEAR SEASONABLE LEVELS. /29
&&
.MARINE...A MODERATE TO STRONG WEST TO SOUTHWEST WIND FLOW WILL
GRADUALLY DIMINISH LATER TODAY AS HIGH PRESSURE OVER THE WESTERN
GULF MOVES EAST. A LIGHT TO MODERATE WEST TO SOUTHWEST WIND FLOW
WILL PERSIST THROUGH EARLY NEXT WEEK. WINDS AND SEAS WILL BE HIGHER
MOSTLY DURING THE AFTERNOON HOURS DUE TO SEABREEZE EFFECTS NEAR THE
COAST. /32
&&
.FIRE WEATHER...SUBSIDENCE WILL CONTRIBUTE TO DEW POINTS DROPPING
BELOW GUIDANCE TODAY AND AGAIN SATURDAY AS DRIER AIR ALOFT IS MIXED
DOWNWARD DURING THE AFTERNOON HOURS. IN ADDITION...A HIGH MIXED
LAYER AND MODERATE TRANSPORT WINDS WILL RESULT IN HIGH DISPERSION
VALUES. WILL GO WITH A RED FLAG WARNING TODAY AND A FIRE WEATHER
WATCH TOMORROW FOR THE WESTERN FLORIDA PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 88 68 91 65 / 0 0 0 0
PENSACOLA 87 70 90 68 / 0 10 0 10
DESTIN 84 70 87 70 / 0 10 0 10
EVERGREEN 89 64 93 60 / 0 10 0 0
WAYNESBORO 90 63 92 60 / 0 0 0 0
CAMDEN 90 64 92 62 / 0 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON FRIDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
FIRE WEATHER WATCH FROM NOON SATURDAY TO 7 PM SATURDAY FOR
THE FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
MS...NONE.
GM...NONE.
&&
29 EVERSOLE/32 ESBENSENHazardous weather outlook, May 19, 5:00 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT FRI MAY 19 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-192300- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CDT FRI MAY 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. NO SEVERE OR HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO SEVERE OR HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:15 AM CDT | Red Flag Warning | MOB | Walton | 13 hr |
Nearby
Fire Weather Watches in Florida, 2006Every fire weather watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.